# SDR REXA2012071100888

- Difficulty date: June 19, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 24,950 hours, 21,685 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL LANDING CHAFED AT WS 54.897 IN THE NON-CRITICAL REGION.  REPAIRED IAW REO 601R-57-21-030.
